# SDR YENA2022111101117

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb EMB110*
- Aircraft serial: 054
- Aircraft time: 41,129 hours, 26,650 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: 398913
- Part serial: 1788
- Condition: Failed
- Location: Lh-Bcv-1
- Part time: 38,643 hours, 25,075 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#42, PBI-LGA. (AIRCRAFT DIVERTED TO JFK) 'BRAKE RH FAULT AND BRAKE LH FAULT; REMOVED AND REPLACED MAIN BRAKE CONTROL VALVE 4. OPS AND LEAK CHECKS ARE GOOD. REF TO AMM 32-41-09.'
